# SDR DLM88090282

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 39363611
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CORRODED IN KEEL BEAM AT STATION 946 BETWEEN LANDING GEAR DOOR ACTUATOR AND KEEL BEAM.  REPAIRED BY REPLACEMENT ON STA NR 00512.
